# SDR DALA2015071304335

- Difficulty date: July 13, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Bs 1174-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAVINESS IN LEFT CUSP WEB BETWEEN X 44 - 54, BS 1174 - 1250.  CUSP WEB WAS REPAIRED IAW SRM 51-30-1, SRM 51-30-2, SRM 53-05, FIG 131A-6, SRM 51-10-3, PAR 14 & 21 AND SRM 51-30-5.
